Once more on the Telyakovskii'S class S

Research output: Contribution to journalArticle

Abstract

We show once more the vitality and usability of the class S of numerical sequences. It is almost hopeless to give a real extension of the class S keeping the conditions ΣAn < ∞ and |δan| ≤ An. Among others we give two further virtual extensions of S which are truly equivalent to S.

Original languageEnglish
Pages (from-to)633-636
Number of pages4
JournalMathematical Inequalities and Applications
Volume5
Issue number4
DOIs
Publication statusPublished - Oct 2002

Keywords

  • Embedding relations
  • Inequalities
  • Sequences of rest bounded variation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Once more on the Telyakovskii'S class S'. Together they form a unique fingerprint.

  • Cite this